# SDR FDEA2019121323225

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 83,443 hours, 20,693 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Terminal
- Condition: Damaged
- Location: Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APPROX 20 MIN AT CRUISE, FL 360, APU FIRE LIGHT  ILLUMINATED WITH TRI-TONE ALERT FIRE BELL. APU WAS  NOT OPERATING. PULLED APU FIRE HANDLE & ROTATED.  PER QRH, WAITED 30 SECS, TRI-TONE ALERT CAME BACK  ON & FIRE HANDLE REMAINED ILLUMINATED.   MANIPULATING WIRES ON BACK OF LIGHT CAUSES LIGHT TO                               GO ON AND OFF, SUSPECT BAD TERMINAL RINGS AND LIGHT                               ASSY.                                                                             FOUND LOOSE RING TERMINAL AND JUMPER WIRE CRACKED,                                ALSO LIGHT ASSY. LOOKS DAMAGED.                                                    REPLACED BAD RING TERMINALS, REPAIRED JUMPER WIRE,                               AND REMOVED AND REPLACED LIGHT ASSY.                                               PERFORMED OPS CHECK OF ENGINE / APU FIRE LOOPS ALL                               CHECKS GOOD AT THIS TIME.                                                          ALL ACCESS PANELS REINSTALLED.
